Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Black line beneath lower lip. Applied camphophenique, had peeling and fever. Solution?

I pray i do NOT have to pay for this because i have NO MEANS to do so.I got a cold sore the other day and applied some camphophenique to the sore.The sore went away but because i had this horrible black line beneath my lower lip form always licking my lips i applied the camphophenique there too and instead i got this horrible peeling,to the point where there is a small piece of skin gone as if it were burnt off.i must admit it was a medicated brand that had a sting/burning sensation when applied.Never the less now it appears to have a fever(the dark ring beneath my lip).I can actually feel the vaseline melt away and run down my chin when i apply that.Is there anything i can use O.T.C wise.I cannot afford a dermatologist .
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think what u are suffering is only from post inflammmatory hyperpigmentation due to herpes can be cured by application of momate ointment twice daily along with vaseline
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor